# SDR 95ZZZX5361

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 1060021101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERNAL EMERGENCY EXIT LIGHTS INOP, LEFT SIDE OF AIRCRAFT.  TROUBLESHOT TO LOW BATTERY PACK.  CHARGED BATTERY IAW B737 MM 33-51-0.
